Inner Radius of Univalence for a Strongly Starlike Domain

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


The inner radius of univalence of a domain D with Poincaré density ρD is the possible largest number σ such that the condition ∥SfD = supw ∈ D ρD(w)-2|Sf(z)| ≤ σ implies univalence of f for a nonconstant meromorphic function f on D, where S f is the Schwarzian derivative of f. In this note, we give a lower bound of the inner radius of univalence for strongly starlike domains of order α in terms of the order a.

Original languageEnglish
Pages (from-to)61-68
Number of pages8
JournalMonatshefte fur Mathematik
Issue number1
Publication statusPublished - 2003 May


  • Inner radius of univalence
  • Poincaré metric
  • Strongly starlike


Dive into the research topics of 'Inner Radius of Univalence for a Strongly Starlike Domain'. Together they form a unique fingerprint.

Cite this